BROWSE

Related Scientist

Researcher

Gabriel C. Drummond-Cole
기하학 수리물리 연구단
more info

An operadic approach to operator-valued free cumulants

Cited 0 time in webofscience Cited 0 time in scopus
25 Viewed 4 Downloaded
Title
An operadic approach to operator-valued free cumulants
Author(s)
Gabriel C. Drummond-Cole
Publication Date
2018
Journal
Higher Structures, v.2, no.1, pp.42 - 56
Abstract
An operadic framework is developed to explain the inversion formula relating moments and cumulants in operator-valued free probability theory. c Gabriel C. Drummond-Cole, 2018, under a Creative Commons Attribution 4.0 International License.
URI
https://pr.ibs.re.kr/handle/8788114/5469
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_GD_An operadic approach to operator-valued free cumulants.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse